low platelets due to one of the meds we take!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ginny
Veteran Member


Date Joined Feb 2003
Total Posts : 5514
   Posted 7/9/2009 6:30 PM (GMT -7)   
Hey gals,
 
I've been having low platelet counts for about 6 months now.  Very low, dangerous almost.  Doctors couldn't figure out why.  Turns out it was being caused by Neurontin (Gabapentin) that I take for my Fibro pain.  1/1000 people will get low thrombocytopenia when taking it.  I guess I'm the 1!  Just wanted to bring this up in case anyone else was experiencing this with no clues as to why. 
 
Stopped taking it last weekend, and in 4 days my count doubled.  So that was it! 
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in to be content.Phillipians4:11-13
35 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety, Chinook migraines. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus
 Co-Moderator for the Lupus and Fibromyalgia forums

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 12:46 AM (GMT -7)
There are a total of 2,735,199 posts in 301,283 threads.
View Active Threads


Who's Online
This forum has 151386 registered members. Please welcome our newest member, Kier.
200 Guest(s), 1 Registered Member(s) are currently online.  Details
Mews2much


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer